# SDR 200501312

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N332AK
- Make and model: Cessna 208B
- Aircraft serial: 208B0779
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 156
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS 6000 FT, ALTITUDE REPORTING ERROR AT SEA LEVEL.  AIR DATA COMPUTER INSTALLED AS PART OF THE CHELTON FLIGHT SYSTEM EFIS-SV SYSTEM UNDER STC NR SA02203AK.
